Authors: Klette, Reinhard
Stojmenović, Ivan
Žunić, Joviša 
Title: A representation of digital planes by least square fits
Journal: Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume: 970
First page: 753
Last page: 758
Conference: 6th International Conference on Computer Analysis of Images and Patterns, CAIP 1995; Prague; Czech Republic; 6 September 1995 through 8 September 1995
Issue Date: 1-Jan-1995
Rank: M23
ISBN: 978-3-540-60268-2
ISSN: 0302-9743
DOI: 10.1007/3-540-60268-2_376
In this paper we prove that digital plane segments and their least square plane fits are in one-to-one correspondence which gives a simple representation of a digital plane segment by its base description and coefficients of the least square plane fit. This leads to a constant space representation of digital 3-D plane segments with rectangular boundary.
Publisher: Springer Link

Show full item record


checked on Jun 15, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.